# SDR ASAA2023012241663

- Difficulty date: January 22, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 37,965 hours, 12,116 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 HF RADIO INOP. GROUNDED - YES. HF #2 HAS NO HISTORY LAST 90 DAYS. OPS CHECK IS GOOD PLANE TO PLANE. ETOPS GROUND FUNCTIONAL CHECK GOOD IAW B737-900 AMM 23-11-00-730-801.
